MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12032-009-9333-6

Медицинская библиотека · Medical oncology (Northwood, London, England) · 2009

Thrombotic microangiopathy following docetaxel and trastuzumab chemotherapy: a case report.

Siau Keith, Varughese Mohini

Клинический случайСтатьяПеревод в очереди

Аннотация

Thrombotic microangiopathy is a rare haematological emergency which encompasses the conditions of haemolytic uraemic syndrome (HUS) and thrombotic thrombocytopenic purpura (TTP). It is an unusual but recognised complication of chemotherapy. It has not previously been described in conjunction with docetaxel or trastuzumab therapy. We report a 47-year-old patient with localised breast cancer who developed thrombotic microangiopathy (HUS/TTP) acutely following concurrent neoadjuvant therapy with trastuzumab and docetaxel. We demonstrate from our case that mild confusion occurring on a background of mild anaemia and thrombocytopenia may sometimes be the only clue to the diagnosis. Clinicians should be aware of the possibility of thrombotic microangiopathy associated with trastuzumab and docetaxel therapy, as early intervention can improve clinical outcome.

Для цитирования: Siau Keith, Varughese Mohini. Thrombotic microangiopathy following docetaxel and trastuzumab chemotherapy: a case report.. Medical oncology (Northwood, London, England). 2009. DOI: 10.1007/s12032-009-9333-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.